MAUDE Adverse Event Report: NURSE ASSIST, LLC NURSE ASSIST, LLC; 0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW BOTTLE TOP

NURSE ASSIST, LLC NURSE ASSIST, LLC; 0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW BOTTLE TOP
Model Number 37-6270, 6270
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
On 16-apr-2024 nurse assist received a complaint via phone for the following event.Description from nurse assist customer service: a person called in and said that she/he used saline, and it caused her/him to get multiple infections.She/him used it to used it irrigate her/his pouch (bladder made out of intestines).She said she took enough to fill the syringe to irrigate it once and threw away the rest.So, she did inject it into her body.The infection caused it to come out like cottage cheese when she/he irrigated it (that is what came out).She/he had three bottles left but they only gave me lot# on 2.The 3rd was just an expiration date.Lot# 23045430, 22124487, 1/5/25.Name: (b)(6) # (b)(6).She/he wants to know what bacteria is in the product so she can tell doctor so they can figure out how to treat it.Nothing they are doing is helping get over the infection.The person has the pouch for 14 years.

Brand Name
NURSE ASSIST, LLC
Common Device Name
0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW BOTTLE TOP
Manufacturer (Section D)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city TX 76117
Manufacturer (Section G)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city TX 76117
Manufacturer Contact
rebeca masdon-mercado
4409 haltom rd.
haltom city, TX 76117
8006496800
MDR Report Key19201682
Report Number3002695476-2024-00023
Device Sequence Number8021788
Product Code FRO
UDI-Device Identifier00850421008822
UDI-Public850421008822
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/09/2024
Device Model Number37-6270, 6270
Device Lot Number23045430, 22124487
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown